# SDR FJT11113201

- Difficulty date: November 21, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Engine: Garrtt TPE33114GR
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 16,000 FT ON A REPOSITION LEG, THE CREW GOT A RT ENGINE FIRE INDICATION WARNING.  CREW PERFORMED A VISUAL CHECK OF THE RT ENGINE AND SAW NO EVIDENCE OF FIRE.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER EVENT.  MX SWAPPED THE RT FIRE DETECT CONTROL UNIT, TEST SWITCH PANEL AND UPPER DIM TEST BOX.  FIRE WARNING WOULD NOT EXTINGUISH.  RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION.  INSPECTED RT FIRE LOOP AND CLEANED SINGLE WIRE CONNECTORS AT FIREWALL SYS.  SYSTEM CHECKED SATISFACTORY.
